×

zbMATH — the first resource for mathematics

An iterative process for nonlinear Lipschitzian strongly accretive mappings in \(L_ p\) spaces. (English) Zbl 0724.65058
A very accurate description of the content of the paper under review is given in the author’s abstract:
“Suppose \(X=L_ p\) (or \(l_ p)\), \(p\geq 2\). Let \(T: X\to X\) be a Lipschitzian and strongly accretive map with constant \(k\in (0,1)\) and Lipschitz constant L. Define \(S: X\to X\) by \(Sx=f-Tx-x\). Let \(\{C_ n\}^{\infty}_{n=1}\) be a real sequence satisfying:
(i) \(0<C_ n\leq k[(p-1)L^ 2+2k-1]^{-1}\) for each n,
(ii) \(\sum^{\infty}_{n=0}C_ n=\infty.\)
Then, for arbitrary \(x_ 0\in X\), the sequence \[ x_{n+1}=(1-C_ n)x_ n+C_ nSx_ n,\;n\geq 0, \] converges strongly to the unique solution of \(Tx=f\). Moreover, if \(C_ n=k[(p-1)L^ 2+2k-1]^{-1}\) for each n, \(then\)
\(\| x_{n+1}-q\| \leq \rho^{n/2}\| x_ 1-q\|\), where q denotes the solution of \(Tx=f\) and \[ \rho =(1-k[(p-1)L^ 2+2k-1]^{- 1})\in (0,1). \] A related result deals with the iterative approximation of Lipschitz strongly pseudocontractive maps in X.”
Reviewer: I.Marek (Praha)

MSC:
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47H06 Nonlinear accretive operators, dissipative operators, etc.
47J05 Equations involving nonlinear operators (general)
47J25 Iterative procedures involving nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bogin, J, On strict pseudo-contractions and a fixed point theorem, Technion preprint series no. MT-219, (1974), Haifa, Israel
[2] Browder, F.E, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. amer. math. soc., 73, 875-882, (1967) · Zbl 0176.45302
[3] Browder, F.E, Nonlinear operators and nonlinear equations of evolution in Banach spaces, () · Zbl 0176.45301
[4] Browder, F.E; Petryshyn, W.V, Construction of fixed points of nonlinear mappings in Hilbert space, J. math. anal. appl., 20, 197-228, (1967) · Zbl 0153.45701
[5] Bynum, W.L, Weak parallelogram laws for Banach spaces, Canad. math. bull., 19, No. 3, (1976) · Zbl 0347.46015
[6] Bruck, R.E, The iterative solution of the equation fϵx + tx for a monotone operator in T in Hilbert space, Bull. amer. math. soc., 79, 1258-1262, (1973)
[7] Chidume, C.E, Iterative approximation of fixed points of Lipschitzian strictly pseudo-contractive mappings, (), 283-288, No. 2 · Zbl 0646.47037
[8] Deimling, K, Zeros of accretive operators, Manuscripta math., 13, 365-374, (1974) · Zbl 0288.47047
[9] Dotson, W.G, An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space, Math. comp., 32, No. 151, 223-225, (1978) · Zbl 0374.47028
[10] Dunn, J.C, Iterative construction of fixed points for multivalued operators of the monotone type, J. funct. anal., 27, 38-50, (1978) · Zbl 0422.47033
[11] Edelstein, M; O’Brian, R.C, Nonexpansive mappings, asymptotic regularity and successive approximations, J. London math. soc. (2), 17, No. 3, 547-554, (1978) · Zbl 0421.47031
[12] Gwinner, J, On the convergence of some iteration processes in uniformly convex Banach spaces, (), 29-35 · Zbl 0393.47040
[13] Ishikawa, S, Fixed points by a new iteration method, (), 147-150 · Zbl 0286.47036
[14] Ishikawa, S, Fixed points and iteration of a nonexpansive mapping in a Banach space, (), 65-71 · Zbl 0352.47024
[15] Kato, T, Nonlinear semigroups and evolution equations, J. math. soc. Japan, 18/19, 508-520, (1967) · Zbl 0163.38303
[16] Kirk, W.A; Morales, C, On the approximation of fixed points of locally non-expansive mappings, Cand. math. bull., 24, No. 4, 441-445, (1981) · Zbl 0475.47041
[17] Mann, W.R, Mean value methods in iteration, (), 506-510 · Zbl 0050.11603
[18] Martin, R.H, A global existence theorem for autonomous differential equations in Banach spaces, (), 307-314 · Zbl 0202.10103
[19] Morales, C, Pseudocontractive mappings and Leray Schauder boundary condition, Comment. math. univ. carolin., 20, No. 4, 745-756, (1979) · Zbl 0429.47021
[20] Mukerjee, R.N, Construction of fixed points of strictly pseudocontractive mappings in generalized Hilbert spaces and related applications, Indian J. pure appl. math., 15, 276-284, (1966)
[21] Nevalinna, O; Reich, S, Strong convergence of contraction semigroups and of iterative methods for accretive operators in Banach spaces, Israel J. math., 32, 44-58, (1979) · Zbl 0427.47049
[22] Petryshyn, W.V, Construction of fixed points of demi-compact mappings in Hilbert space, J. math. anal. appl., 14, 276-284, (1986) · Zbl 0138.39802
[23] Reich, S, Constructing zeros of accretive operators, II, Appl. anal., 9, 159-163, (1979) · Zbl 0424.47034
[24] Reich, S, Constructive techniques for accretive and monotone operators, (), 335-345
[25] Reich, S, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal. appl., 85, 287-292, (1980) · Zbl 0437.47047
[26] Rhoades, B.E, Comments on two fixed point iteration methods, J. math. anal. appl., 56, 741-750, (1976) · Zbl 0353.47029
[27] Zarantonello, E.H, Solving functional equations by contractive averaging, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.